# SDR MWEA010920

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791820
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL F1 PREVIOUS REPAIR IS BENT. REMOVED REPAIR, FABRICATED HAT SECTION, INSTALLED HAT CHANNELS.
